On a conjecture of R. L. Graham

R. Simpson

Acta Arithmetica (1982)

  • Volume: 40, Issue: 2, page 209-211
  • ISSN: 0065-1036

How to cite


Simpson, R.. "On a conjecture of R. L. Graham." Acta Arithmetica 40.2 (1982): 209-211. <http://eudml.org/doc/205809>.

author = {Simpson, R.},
journal = {Acta Arithmetica},
keywords = {Graham's Conjecture; Highest Common Factor},
language = {eng},
number = {2},
pages = {209-211},
title = {On a conjecture of R. L. Graham},
url = {http://eudml.org/doc/205809},
volume = {40},
year = {1982},

AU - Simpson, R.
TI - On a conjecture of R. L. Graham
JO - Acta Arithmetica
PY - 1982
VL - 40
IS - 2
SP - 209
EP - 211
LA - eng
KW - Graham's Conjecture; Highest Common Factor
UR - http://eudml.org/doc/205809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.